MAUDE Adverse Event Report: PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE

PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE
Model Number ZEPHYR 4.0-J EDC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The catheter was used for one successful deployment of a valve.It was then noted that one of the sizing wings was missing.The wing was found in the fluid container.The procedure continued with a new catheter.

Brand Name
ZEPHYR ENDOBRONCHIAL VALVE
Common Device Name
ENDOBRONCHIAL VALVE
Manufacturer (Section D)
PULMONX CORPORATION
700 chesapeake drive
redwood city CA 94063
MDR Report Key19397535
Report Number3007797756-2024-00038
Device Sequence Number7800181
Product Code NJK
UDI-Device Identifier00811907030621
UDI-Public(01)00811907030621(10)506639V50(17)260215
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model NumberZEPHYR 4.0-J EDC
Device Catalogue NumberEDC-TS-4.0-J
Device Lot Number506639-V5.0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown